# SDR SWAA2023103109837

- Difficulty date: October 11, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N8622A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36919
- Aircraft time: 33,325 hours, 15,687 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL GROUND POWER DOOR CUTOUT LOWER DOUBLER SKIN CRACKED; MISSING A PIECE OF SKIN<[01] ACCOMPLISH EXTERNAL GROUND POWER DOOR CUTOUT LOWER DOUBLER SKIN REPAIR AS PER SRM 53-10-15-2R-4 AND BOEING DRAWING#141A8701.;[02] VERIFIED STEP 1;[03] ACCOMPLISHED EXTERNAL GROUND POWER DOOR CUTOUT LOWER DOUBLER SKIN REPAIR AS PER SRM 53-10-15-2R-4 AND BOEING DRAWING#141A8701.;[04] VERIFIED STEP 3;[05] FINAL AUDIT COMPLETED.
